# SDR IPXA2017011812899

- Difficulty date: January 5, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA73311
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LAV AREA FLOOR SUPPORT PANEL CORRODED NEAR STA 421 AT X=-67. REMOVED FABRICATED AND INSTALLED REPLACEMENT PANEL PER DWG ABA7331 AND SRM 51-31-01. (MINOR)
